MathSciNet Relay Station
MathSciNet bibliographic data
MR31715 (11,194g) 56.0X
Pontryagin, L. S. On the classification of four-dimensional manifolds. (Russian) Uspehi Matem. Nauk (N.S.) 4, (1949). no. 4(32), 157–158.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement